Published

1993-01-01

Fractales y series de datos geofísicos

Keywords:

Geometría de fractales, caracterización de datos (es)

Downloads

Authors

  • Luis Alfredo Montes Vides Universidad Nacional de Colombia

La geometría de fractales ha surgido como una herramienta potencialmente útil para la caracterización de datos en Geofísica. Comúnmente, los datos geofísicos conforman series de tiempo, que exhiben un comportamiento aleatorio o variación a corto y a largo plazo. Un ejemplo típico son los registros anuales de temperatura. La traza de un registro es una curva con una dimensión fractal D, caracterizada por un exponente H.

En el presente trabajo se utiliza el método de análisis de rango en cambios de escala, creado por H. E. Hurst, para determinar la dimensión fractal de una serie de datos geofísicos, y su medida de auto-afinidad.

There is a new Geometry which provides a potentially tool for the characterization of geophysical data: The Fractal Geometry. Generally, Geophysical data consist of records in time or data series, for example yearly records of temperature, and they show a random behavior or variation on both a short and a long-term time scale. The trace of a record is a curve with a fractal dimension D, and it is characterized by an exponent H. In this paper, the Hurt's rescaled range analysis method is used to determine the fractal dimension of a geophysical data serie D and H, his self-affinity measure.

How to Cite

APA

Montes Vides, L. A. (1993). Fractales y series de datos geofísicos. Earth Sciences Research Journal, (2), 9–12. https://revistas.unal.edu.co/index.php/esrj/article/view/31212

ACM

[1]
Montes Vides, L.A. 1993. Fractales y series de datos geofísicos. Earth Sciences Research Journal. 2 (Jan. 1993), 9–12.

ACS

(1)
Montes Vides, L. A. Fractales y series de datos geofísicos. Earth sci. res. j. 1993, 9-12.

ABNT

MONTES VIDES, L. A. Fractales y series de datos geofísicos. Earth Sciences Research Journal, [S. l.], n. 2, p. 9–12, 1993. Disponível em: https://revistas.unal.edu.co/index.php/esrj/article/view/31212. Acesso em: 13 jul. 2024.

Chicago

Montes Vides, Luis Alfredo. 1993. “Fractales y series de datos geofísicos”. Earth Sciences Research Journal, no. 2 (January):9-12. https://revistas.unal.edu.co/index.php/esrj/article/view/31212.

Harvard

Montes Vides, L. A. (1993) “Fractales y series de datos geofísicos”, Earth Sciences Research Journal, (2), pp. 9–12. Available at: https://revistas.unal.edu.co/index.php/esrj/article/view/31212 (Accessed: 13 July 2024).

IEEE

[1]
L. A. Montes Vides, “Fractales y series de datos geofísicos”, Earth sci. res. j., no. 2, pp. 9–12, Jan. 1993.

MLA

Montes Vides, L. A. “Fractales y series de datos geofísicos”. Earth Sciences Research Journal, no. 2, Jan. 1993, pp. 9-12, https://revistas.unal.edu.co/index.php/esrj/article/view/31212.

Turabian

Montes Vides, Luis Alfredo. “Fractales y series de datos geofísicos”. Earth Sciences Research Journal, no. 2 (January 1, 1993): 9–12. Accessed July 13, 2024. https://revistas.unal.edu.co/index.php/esrj/article/view/31212.

Vancouver

1.
Montes Vides LA. Fractales y series de datos geofísicos. Earth sci. res. j. [Internet]. 1993 Jan. 1 [cited 2024 Jul. 13];(2):9-12. Available from: https://revistas.unal.edu.co/index.php/esrj/article/view/31212

Download Citation

Article abstract page views

436

Downloads

Download data is not yet available.